Reviewer Acknowledgements for International Journal of Statistics and Probability, Vol. 5, No. 6

  •  Wendy Smith    


International Journal of Statistics and Probability wishes to acknowledge the following individuals for their assistance with peer review of manuscripts for this issue. Their help and contributions in maintaining the quality of the journal is greatly appreciated.

Many authors, regardless of whether International Journal of Statistics and Probability publishes their work, appreciate the helpful feedback provided by the reviewers.

Reviewers for Volume 5, Number 6

Afsin Sahin

Sajid Ali

Farida Kachapova

Carla J. Thompson

Anna Grana'

Bibi Abdelouahab

Hui Zhang

Philip Westgate

Douglas Lorenz

Samah M. Abo-El-Hadid

Qingyang Zhang

Chin-Shang Li(Editor-in-Chief)

Gane Samb Lo

Dr. Sohair F. Higazi

Wei Zhang

Vyacheslav Abramov

Abdullah A. SMADI

Jacek Białek

Ivair R. Silva

Milind Phadnis

Marcelo Bourguignon

Zaixing Li

Wojciech Gamrot

Vilda Purutcuoglu

Ali Reza Fotouhi

Nahid Sanjari Farsipour

This work is licensed under a Creative Commons Attribution 4.0 License.
  • ISSN(Print): 1927-7032
  • ISSN(Online): 1927-7040
  • Started: 2012
  • Frequency: bimonthly

Journal Metrics

  • h-index (December 2021): 20
  • i10-index (December 2021): 51
  • h5-index (December 2021): N/A
  • h5-median(December 2021): N/A

( The data was calculated based on Google Scholar Citations. Click Here to Learn More. )